Browse "MA-Journal Papers(저널논문)" bySubjectABELIAN-VARIETIES

Showing results 1 to 4 of 4

1
Heegner points and the rank of elliptic curves over large extensions of global fields

Breuer, Florian; Im, Bo-Haeresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.60, no.3, pp.481 - 490, 2008-06

2
Infinite rank of elliptic curves over Q(ab)

Im, Bo-Haeresearcher; Larsen, Michael, ACTA ARITHMETICA, v.158, no.1, pp.49 - 59, 2013

3
Ranks of rational points of the Jacobian varieties of hyperelliptic curves

Im, Bo-Haeresearcher; Kim, Byoung Du, JOURNAL OF NUMBER THEORY, v.195, pp.23 - 50, 2019-02

4
SOME APPLICATIONS OF THE HALES-JEWETT THEOREM TO FIELD ARITHMETIC

Im, Bo-Haeresearcher; Larsen, Michael, ISRAEL JOURNAL OF MATHEMATICS, v.198, no.1, pp.35 - 47, 2013-11

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0